TU Darmstadt / ULB / TUbiblio

Browsen nach Person

Ebene hoch
Gruppiere nach: Keine Gruppierung | Typ des Eintrags | Datum | Sprache
Anzahl der Einträge: 17.

Bucher, Max ; Schwartz, Alexandra :
Second Order Optimality Conditions and Improved Convergence Results for a Scholtes-type Regularization for a Continuous Reformulation of Cardinality Constrained Optimization Problems.
[Online-Edition: https://arxiv.org/abs/1709.01368]
In: ArXiv e-prints
[Artikel], (2017) (Eingereicht)

Branda, M. ; Bucher, Max ; Červinka, M. ; Schwartz, Alexandra :
Convergence of a Scholtes-type Regularization Method for Cardinality-Constrained Optimization Problems with an Application in Sparse Robust Portfolio Optimization.
[Online-Edition: https://arxiv.org/abs/1703.10637]
In: ArXiv e-prints
[Artikel], (2017) (Eingereicht)

Cervinka, Michal ; Kanzow, Christian ; Schwartz, Alexandra :
Constraint Qualifications and Optimality Conditions of Cardinality-Constrained Optimization Problems.
In: Mathematical Programming, 160 pp. 353-377.
[Artikel], (2016)

Burdakov, Oleg ; Kanzow, Christian ; Schwartz, Alexandra :
Mathematical Programs with Cardinality Constraints: Reformulation by Complementarity-type Constraints and a Regularization Method.
In: SIAM Journal on Optimization, 26 pp. 397-425.
[Artikel], (2016)

Burdakov, Oleg ; Kanzow, Christian ; Schwartz, Alexandra
Gao, David Y. ; Ruan, Ning ; Xing, Wenxun (eds.) :

On a Reformulation of Mathematical Programs with Cardinality Constraints.
In: Advances in Global Optimization. Springer International Publishing , pp. 3-14.
[Buchkapitel], (2015)

Kanzow, Christian ; Schwartz, Alexandra :
The price of Inexactness: Convergence Properties of Relaxation Methods for Mathematical Programs with Complementarity Constraints Revisited.
In: Mathematics of Operations Research, 40 (2) pp. 253-275.
[Artikel], (2015)

Kanzow, Christian ; Schwartz, Alexandra :
Convergence Properties of the Inexact Lin-Fukushima Relaxation Method for Mathematical Programs with Equilibrium Constraints.
In: Computational Optimization and Applications, 59 pp. 249-262.
[Artikel], (2014)

Franke, Jörg ; Kanzow, Christian ; Leininger, Wolfgang ; Schwartz, Alexandra :
Lottery versus All-Pay Auction Contests: A Revenue Dominance Theorem.
In: Games and Economic Behavior, 83 pp. 116-126.
[Artikel], (2014)

Franke, Jörg ; Kanzow, Christian ; Leininger, Wolfgang ; Schwartz, Alexandra :
Effort Maximization in Asymmetric Contest Games with Heterogeneous Contestants.
In: Economic Theory, 52 pp. 589-630.
[Artikel], (2013)

Kanzow, Christian ; Schwartz, Alexandra :
A New Regularization Method for Mathematical Programs with Complementarity Constraints with Strong Convergence Properties.
In: SIAM Journal on Optimization, 23 pp. 770-798.
[Artikel], (2013)

Hoheisel, Tim ; Kanzow, Christian ; Schwartz, Alexandra :
Theoretical and Numerical Comparison of Relaxation Methods for Mathematical Programs with Complementarity Constraints.
In: Mathematical Programming, 137 pp. 257-288.
[Artikel], (2013)

Hoheisel, Tim ; Kanzow, Christian ; Schwartz, Alexandra :
Convergence of a Local Regularization Approach for Mathematical Programs with Complementarity or Vanishing Constraints.
In: Optimization Methods and Software, 27 pp. 483-512.
[Artikel], (2012)

Hoheisel, Tim ; Kanzow, Christian ; Schwartz, Alexandra :
Mathematical Programs with Vanishing Constraints: A New Regularization Approach with Strong Convergence Properties.
In: Optimization, 61 pp. 619-636.
[Artikel], (2012)

Hoheisel, Tim ; Kanzow, Christian ; Schwartz, Alexandra :
Improved Convergence Properties of the Lin-Fukushima-Regularization Method for Mathematical Programs with Complementarity Constraints.
In: Numerical Algebra, Control, and Optimization, 1 pp. 49-60.
[Artikel], (2011)

Schwartz, Alexandra :
Mathematical Programs with Complementarity Constraints: Theory, Methods, and Applications.
JMU Würzburg
[Dissertation]

Kanzow, Christian ; Schwartz, Alexandra :
Mathematical Programs with Equilibrium Constraints: Enhanced Fritz John-Conditions, New Constraint Qualifications and Improved Exact Penalty Results.
In: SIAM Journal on Optimization, 20 pp. 2730-2753.
[Artikel], (2010)

Schwartz, Alexandra :
Ein semismoothes SQP-Verfahren zur Bestimmung normalisierter Nash-Gleichgewichte.
JMU Würzburg
[Diplom- oder Magisterarbeit], (2008)

Diese Liste wurde am Tue Sep 26 07:11:38 2017 CEST generiert.